# SDR AALA201505089004

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR ASSIST BOTTLE LOW PRESS.  SERVICED THE MAIN ENTRY DOOR ASSIST BOTTLE.
